Home  About LNU  News  Departments  Schools & Specialties  Faculty  Global  Alumni 
College of Liberal Arts
School of History
College of Philosophy and Public Administration
School of Economics
College of Law
Business School
College of Foreign Studies
School of Marxism
Asia-Australia Business College
Sunwah International Business School
School of Art
School of International Studies
School of Mathematics
School of Physics
College of Chemistry
School of Life Science
School of Environmental Sciences
School of Information
College of Light Industry
School of Pharmaceutical Science
Institute of Population Research
College of Communication
School of Journalism and Communication
School of Innovation and Entrepreneurship
Address:No. 66 Chongshan Middle Road, Huanggu District, Shenyang, Liaoning Prov., China
School of Mathematics
Position: Home>>Faculty>>School of Mathematics >>Content


TIAN Geng     XIA Peng     LIU Shengquan     LUO Meiju    
ZHAO Qi     MA Ruicheng     WANG Jinhuan     WANG Min    
YANG Li     ZHANG Jiujun     XU Xiaoning     YIN Yujuan    
ZHAO Shengzhi    

LUO Meiju
2016-12-05 11:10  

LUO Meiju, anassociateprofessor at School of Mathematics, Liaoning University, received B.S. And M.S. degrees in Mathematics and Management Sciencein 2004,2007 respectively, both fromShenyang Normal University. She completed her Ph.D in Operations Research and Cybernetics in 2010 atDalian University of Technology, China and completed the postdoctoral research in 2015 in Shanghai University.

The research interests includestochastic equilibrium problem and its Applications. The main research achievements are as follows:

1.        Mei-Ju Luo and Gui-Hua Lin, Expected residual minimization method for stochastic variational inequality problems, Journal of Optimization Theory and Applications, (2009)140: 103-116.

2.        Mei-Ju Luo and Gui-Hua Lin, Convergence results of the ERM method for nonlinear stochastic variational inequality problems, Journal of Optimization Theory and Applications, (2009)142: 569-581.

3.        Mei-Ju Luo and Gui-Hua Lin, Stochastic variational inequality problems with additional constraints and their applications in supply chain network equilibria, Pacific Journal of Optimization, (2011)7: 263-279.

4.        Mei-Ju Luo and Gui-Hua Lin, Sample average approximation method for solving a deterministic formulation for box constrained stochastic variational inequality problems, Asia-Pacific Journal of Operational Research, (2012)29: 1-17.

5.        Mei-Ju Luo and Yuan Lu, Properties of expected residual minimization model for a class of stochastic complementarity problems, Journal of Applied Mathematics, 2013 (2013): 1-7.

6.        Mei-Ju Luo and Yi-Zeng Chen, Smoothing and sample average approximation methods for solving stochastic generalized Nash equilibrium problems, Journal of Industrial and Management Optimization, (2016)12: 1-15.

7.        Mei-Ju Luo, Feng-Yan Guo and Yi-Zeng Chen, Convergence results of the restricted ERM model for mon-smooth stochastic generalized Nash equilibrium problems, American Journal of Mathematical and Management Sciences, (2016)35: 91-104.

8.        Mei-JuLuo, Liu Hong-Ling, CVaR model of stochastic complementarity problems and its solving methods, Journal of Systems Science and Mathematical Sciences(2015)35: 1081-1091. (In Chinese)

9.        Mei-Ju Luo, Ya-Yi Wang and Hong-Ling Liu, Convergence results of a matrix splitting algorithm for solving weakly nonlinear complementary problems, Journal of Inequalities and Applications, (2016)203: 1-9.

10.    Gui-Hua Lin, Mei-Ju Luo(corresponding author) and Jin Zhang, Smoothing and SAA methods for stochastic programming problems with nonsmooth objective and constraints, Journal of Global Optimization, (2016)66:487-510.



Tel: +86-13998268907

Previous: LIU Shengquan
Next: ZHAO Qi
Close Window


Copyright © 2016 Liaoning University All Rights Reserved Shenyang China